# SDR SWIA971300

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Condition: Failed
- Location: Lt Horiz Stab
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB, LEFT OUTBOARD STABLIZER DEICE BOOT FAILED, BOTH TIMERS.  RETURNED TO FIELD.  RAN BOTH ENGINES BUT COULD NOT DUPLICATE ON GROUND ON ALL SETTINGS.  OPS CHECKS GOOD.
